# SDR AALA20171012009

- Difficulty date: October 12, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,470 hours, 28,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME FORWARD LEFT SIDE AT BS 1380.  REPAIRED FRAME IAW SRM 53-10-00-28.
